# SDR GLBA20090901F

- Difficulty date: August 28, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 26,787 hours, 32,656 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX CORROSION WAS FOUND ON THE BELLY SKIN BETWEEN STR 15L AND 15R AT FS 243.25.  MAINTENANCE REMOVED CORROSION AND REPAIRED THE AFFECTED AREA IAW EO 09-1900-53-0015. RII INSPECTION COMPLIED WITH IAW EO 09-1900-53-0015. INSPECTION SATISFACTORY.
